数统学院2015年A&B类论文与著作目录

文章来源:管理员发布日期:2018-04-15浏览次数:569

 

序号

姓名

成果

种类

级别

成果名称(内容)

刊物或出版社名称

年、卷、期

或出版时间

 

陈鹏玉,李永祥,

张旭萍

论文

A1

On the initial value problem of fractional stochastic evolution equations in Hilbert spaces

Communications on Pure and Applied Analysis

2015,14(5),

1817-1840

 

高承华,马如云

论文

A1

Eigenvalues of discrete linear second-order periodic and antiperiodic eigenvalue problems with sign- changing weight

Linear Algebra and its Applications

2015,467,40-56

 

巩增泰*,张璐,

朱新运

论文

A1

The statistical convergence for sequences of fuzzy-number-valued functions

Information Sciences

2015,295

182-195

 

刘建成,独力,张娟

论文

A1

Minimality on biharmonic space-like submanifolds in pseudo-Riemannian space forms

Journal of Geometry and Physics

2015,92:

69-77

 

马巧珍,徐玲

论文

A1

Random attractors for the extensible suspension bridge equation with white noise

Computers and Mathematics with Applications

2015,70,

2895-2903

 

马如云

代国伟,马如云*

论文

A1

Unilateral global bifurcation for p-Laplacian with non-p−1-linearization nonlinearity

Discrete and Continuous Dynamical Systems

2015, 35(1),

99-116

 

马如云

代国伟,马如云*,

王海燕

论文

A1

Partial differential equations with robin boundary condition in online social networks

Discrete and Continuous Dynamical Systems Series B

2015,20(6),

1609-1624

 

马如云,陈瑞鹏,

路艳琼

论文

A1

Coexistence states of an elliptic system modeling a population with two age groups

Computers & Mathematics with Applications

2015,69,

1263-1271

 

师海忠

王国亮(第1研究生)

师海忠*,侯斐斐,

白亚兰

论文

A1

Some conditional vertex connectivities of complete- transposition graphs

Information Sciences

2015,295:

536-543

 

师海忠,师越

论文

A1

Cell-breeding graph model for interconnection networks

Discrete Applied Mathematics

20150109

 

师海忠,师越

论文

A1

Random graph languages

Theoretical Computer Science

20150628

 

孙小春

论文

A1

Uniqueness of weak solutions for fractional Navier-Stokes equations

Front. Math. China

2015, 10(1)

 

孙小春

论文

A1

Strichartz estimates for parabolic equations with higher order differential operators

中国科学英文版

SCIENCE CHINA Mathematics

2015,58(5)

 

王才士

康元宝(第1研究生)

王才士

论文

A1

Quantum Stochastic Integral Representations on Interacting Fock Space

Journal of Theoretical Probability

2015,28(3),

1007-1027

 

熊向团

李金梅(第1研究生)

熊向团*

论文

A1

Semi-discretization Difference Approximation for a Cauchy Problem of Heat Equation in Two-dimensional Space

Journal of Partial Differential Equations

2015,28(4),

pp. 315-331

 

熊向团*,范晓燕,

李明

论文

A1

Spectral method for ill-posed problems based on the balancing principle

Inverse Problems in Science and Engineering

2015,23(2),

292-306

 

熊向团,范晓燕,

李明

论文

A1

Spectral method for ill-posed problems based on the balancing principle

Inverse Problems in Science and Engineering

2015.23.2.

292-306

 

杨晓燕,丁南庆

论文

A1

The homotopy category and derived category of N-complexes

Journal of Algebra

2015,426

430-476

 

(姚海元)

李秋丽,邵慰慈,

姚海元

论文

A1

Matching preclusion for cube-connected cycles

Discrete Appl. Math.

2015,190-191,

pp 118-126

 

姚海元,张和平*

论文

A1

Non-matchable distributive lattices

Discrete Math.

2015,338,

pp 122-132

 

陈鹏玉

张旭萍,陈鹏玉

论文

A2

Nontrivial solutions for Neumann boundary value problem of second order impulsive integro-differential  equations in ordered Banach spaces

Dynamic Systems and Applications

2015, 24(4):

439-450

 

陈鹏玉,李永祥

论文

A2

Nonlocal Cauchy problem for fractional stochastic evolution equations in Hilbert spaces

Collectanea Mathematica

2015,66(1),63-76

 

陈鹏玉,李永祥,

张旭萍

论文

A2

Existence and uniqueness of positive mild solutions for nonlocal evolution equations

Positivity

2015,19,927-939

 

陈鹏玉,张旭萍,

李永祥

论文

A2

A note on the initial value problem of fractional  evolution equations

Advances in Difference Equations

2015,155,8 pp

 

陈天兰,马如云

论文

A2

Solvability for some boundary value problems with discrete -Laplacian operators

Advances in Difference Equations

2015, 139

201506

 

陈祥恩

郭靖(第1研究生)

陈祥恩, 王治文,

姚兵

论文

A2

Total vertex irregularity strength of certain equitable complete m-partite graphs

Ars Combinatoria

2015,123: 407–418

 

陈祥恩,李泽鹏

论文

A2

Adjacent-Vertex-Distinguishing Proper Edge Colorings of Planar Bipartite Graphs with D=9, 10, 11

Information Processing Letters

2015,115(2):

263-268

 

陈祥恩,李泽鹏

论文

A2

Adjacent-Vertex-Distinguishing Proper Edge Colorings of Planar Bipartite Graphs with D=9, 10, 11

Information Processing Letters

2015.115.2.

263-268

 

狄振兴

论文

A2

Stability of Gorenstein flat categories with respect to a semidualizing module

Rocky Mountain Journal of Mathematics

2015,45(6)

1839-1859

 

杜小妮,王国辉*

魏万银

论文

A2

周期为2p2的四阶二元广义分圆序列的线性复杂度

电子与信息学报

2015,37(10)

2490-2494

 

冯斌华,蔡圆

论文

A2

Concentration for blow-up solutions of the Davey-Stewartson system in 

Nonlinear Anal. Real World Appl.

2015,26,

330-342

 

冯斌华,赵敦

论文

A2

Global well-posedness for nonlinear Schrödinger equations with energy-critical damping

Electron. J. Differential Equations 

2015,6

 

冯斌华,赵敦,

孙春友

论文

A2

Homogenization for nonlinear Schrödinger equations with periodic nonlinearity and dissipation in fractional order spaces

Acta Mathematica Scientia

Ser. B Engl. Ed.

2015,35(3),

567-582

 

伏升茂

李小娟(第1研究生)

伏升茂

论文

A2

Global stability of a virus dynamics model with intracellular delay and CTL immune response

Mathematical Methods in the Applied Sciences

2015,38(3)

420-430

 

高承华

王静(第1研究生)

高承华

论文

A2

Positive solutions of discrete third-order boundary value problems with sign-changing Green’s function

Advances in Difference Equations

2015:56

 

巩增泰

马沃(第1研究生)

巩增泰*

论文

A2

Muawya Elsheikh Hamid, Zeng-Tai Gong, The characterizations of McShane integral and Henstock integrals for fuzzy-number-valued functions with a small Riemann sum on a small set

Journal of Computational Analysis and Applications

2015,19(5)

830-836

 

巩增泰*,刘晓霞,

冯雪

论文

A2

Almost ideal statistical convergence and strongly almost ideal lacunary convergence of sequences of fuzzy numbers with respect to the Orlicz functions

Journal of Computational Analysis and Applications

2015,19(5)

418-425

 

巩增泰*,张晓霞

论文

A2

On characterization of soft fuzzy rough sets based on a pair of implicators

Fundamenta Informaticae

2015,137

457-491

 

韩晓玲, 黄娟娟

论文

A2

The Generalized Green’s Function for Boundary Value Problem of Second Order Difference Equation

Journal of Function Spaces

2015,Article ID 201946, 7 pages

 

李永祥

张环环(第1研究生)

李永祥, 李强

论文

A2

Existence of periodic solutions for impulsive evolution equations in ordered Banach spaces

Advances in Difference Equations

2015,323

 

李永祥

李强(第1研究生)

李永祥

论文

A2

Existence of positive periodic solutions for abstract evolution equations

Advances in Difference Equations

2015,135

 

李永祥

李强(第1研究生)

李永祥

论文

A2

Monotone iterativete chnique for second order delayed periodic problem in Banach spaces

Appl. Math. Comput.

2015,270:

654-664

 

李永祥,尚亚亚

论文

A2

An existence result of positive solutions for fully second-order boundary value problems

Journal of Function Spaces

2015,Article ID 287253

 

李永祥,张环环

论文

A2

Positive doubly periodic solutions of telegraph equations with delays

Boundary Value Problems

2015,97

 

刘建成,独力

论文

A2

Classification of proper biharmonic hypersurfaces inpseudo-Riemannian space forms

Differential Geometry and its Applications

2015,41:

110-122

 

马如云

高红亮(第1研究生)

马如云

论文

A2

Multiple positive solutions for a class of Neumann problems

Electronic Journal of Qualitative Theory of Differential Equations

2015,48,1-7

 

马如云,高红亮

论文

A2

Positive convex solutions of boundary value problems arising from Monge-Ampère equations

Applied Mathematics and Computation

2015,259,

390-402

 

马如云,路艳琼

论文

A2

Multiplicity of positive solutions for second order nonlinear Dirichlet problem with one-dimension Minkowski-curvature operator

Advanced Nonlinear Studies

2015,15,789–803

 

马如云,张露

论文

A2

Construction of lower and upper solutions for first-order periodic problem

Boundary Value Problems

2015,190,1-8

 

马如云,张露,

刘瑞宽

论文

A2

Existence results for nonlinear problems with f-Laplacian

Electronic Journal of Qualitative Theory of Differential Equations

2015,22,1-7

 

缪树鑫

曹阳(第1研究生)

缪树鑫*

论文

A2

A relaxed splitting preconditioner for generalized saddle point problems

Computational and Applied Mathematics

2015:34(3), 865-879

 

缪树鑫

论文

A2

On preconditioned GAOR methods for weighted linear least squares problems

Journal of Computational Analysis and Applications

2015:18(2), 371-382

 

任伟,刘仲奎

论文

A2

Balance of Tate cohomology in triangulated categories

Applied Categorical Structures

2015,23,

819-828

 

陶双平

禄光辉(第1研究生)

陶双平*

论文

A2

Boundedness of commutators of Marcinkiewicz integrals on nonhomogeneous metric measure spaces

Journal of Function Spaces

2015, Article ID 548165, 12 pages

 

汪璇,段奋霞,

马群,杨光

论文

A2

带衰退记忆的经典反应扩散方程的强全局吸引子

数学年刊

2015,36(A):

265-276

 

王才士*,王文玲,

卢向英

论文

A2

Limit theorem for a time-inhomogeneous three-state quantum walk on the line

Journal of Computational and Theoretical Nanoscience

2015,12,

5164-5170

 

王才士,陈金淑

论文

A2

Characterization Theorems for Generalized Functionals of Discrete-Time Normal Martingale

Journal of Function Spaces

2015, 714745,

6 pp

 

王才士,陈金淑

论文

A2

Convergence Theorems for Generalized Functional Sequences of Discrete-Time Normal Martingales

Journal of Function Spaces

2015年, 360679,

7 pp

 

王才士,卢向英,

王文玲

论文

A2

The stationary measure of a space-inhomogeneous three-state quantum walk on the line

Quantum Information Processing

2015, 14(3),

867-880

 

熊向团

孔艳凤(第1研究生)

李振平,熊向团*

论文

A2

An Inverse Diffraction Problem: Shape Reconstruction

East Asian Journal on Applied Mathematics

2015,5(4),

342-360

 

熊向团,石万霞,

韩耀宗

论文

A2

A one-dimensional inverse problem in composite materials: Regularization and error estimates

Applied Mathematical Modelling

2015,39,

5480-5494

 

徐玲,马巧珍

论文

A2

Existence of the uniform attractors for a non- autonomous modified Swift-Hohenberg equation

Advances in Difference Equations

2015, 153,11 pp.

 

徐玲,马巧珍

论文

A2

Existence of random attractors for the floating beam equation with strong damping and white noise

Boundary Value Problems

2015, 126,13 pp.

 

杨晓燕

论文

A2

Model structures on triangulated categories

Glasgow Math. J.

2015,57

263-284

 

杨晓燕

论文

A2

Gorenstein categories G(X,Y,Z) and dimensions

Rocky Mountain Journal of Mathematics

2015,45

2043-2064

 

杨晓燕,汪军鹏

论文

A2

The existence of homotopy resolutions of N-complexes

Homology, Homotopy and Applications

2015,17

291-316

 

姚兵

杨超(第1研究生)

姚兵,任韩

论文

A2

A Note on Graph Proper Total Colorings with Many Distinguishing Constraints.

Information Processing Letters

2015,DOI: 10.1016/

j.ipl.2015.11.014

 

张春霞

论文

A2

Relative and Tate cohomology of Ding modules and complexes

J. Korean Math. Soc.

2015, 52(4)

821-838

 

张春霞,刘仲奎

论文

A2

Rings with finite Ding homological dimensions

Turkish Journal of Mathematics

2015, (39)

37-48

 

张春霞,王利民,

刘仲奎

论文

A2

Ding projective modules with respect to a semidualizing bimodule

Rocky Mountain J. Math.

2015,45(4) 1389-1411

 

张国宝,马如云

论文

A2

Existence, uniqueness and stability of traveling wavefronts for nonlocal dispersal equations with convolution type bistable nonlinearity

Electronic Journal of  Differential Equations

2015,144,1-27

 

冯斌华,袁向霞

论文

A2

On the Cauchy problem for the Schrödinger-Hartree equation

Evolution Equations and Control Theory

2015,4(4),

431-445

 

巩增泰*,柴润丽,

论文

A2

Homomorphisms Between the Covering Information Systems

2015 12th International Conference on Fuzzy Systems and Knowledge Discovery (FSKD'15)

pp.923-927

 

马慧莉,冯辉,

王娇凤,丁婉菂

论文

A2

Boundedness and asymptotic behavior of positive

solutions for dierence equations of exponential form

Journal of Nonlinear Science and  Applications

2015,(8), 893-899

 

姚兵

王晓敏(第1研究生)

姚兵,马飞,

苏静,陈祥恩,

姚明

论文

A2

Hierarchical Structure and Particular Spanning Trees of Edge-bound Growing Models

2015 12th International Conference on Fuzzy Systems and Knowledge Discovery (FSKD'15)

978-1-4673-7681-5 ©2015 IEEE

476-481.

 

姚兵

王晓敏(第1研究生)

赵喜杨,姚兵,

刘霞,陈祥恩

论文

A2

The Evolutionary Relationships Between Tree Type of Network Models For The Internet of Things

2015 2nd International Conference on Technological Advances in Electrical, Electronics and Computer Engineering (ICCNEE 2015)

2015,1157-1162

 

姚兵

王晓敏(第1研究生)

姚兵,马飞,

赵喜杨,苏静,

陈祥恩,姚明

论文

A2

On Composition and Decomposition of Networks.

2015 8th International Conference on BioMedical Engineering and Informatics (BMEI 2015)

2015,783-788

 

姚兵

刘霞(第1研究生)

姚兵,王晓敏,

赵喜杨,张明军

论文

A2

On Evolution Properties of E-bound Growing Network Models

Proceedings of the 2015 International Symposium on Computers & Informatics

ISBN (on-line): 978-94-62520- 56- 1, volume 13.

pp1559-1566

 

姚兵,刘霞,

王晓敏,赵喜杨,

姚明

论文

A2

On Directed Randomized Network Models

Proceedings of the 2015 International Symposium on Computers & Informatics

ISBN (on-line): 978-94-62520- 56-1, volume 13.

pp1567-15-74

 

陈祥恩

黄小佳(第1研究生)

陈祥恩,王治文

论文

B

d-strong total colorings of cycles when 35≤d≤ 55

华东师范大学学报(自然科学版)

2015,(6): 30-35

 

陈祥恩

李世玲(第1研究生)

陈祥恩,王治文

论文

B

完全二部图K3,n(3≤n≤17)的点可区别E-全染色

吉林大学学报(理学版)

2015,53(6):

1171-1176

 

陈祥恩

郭虹园(第1研究生)

陈祥恩, 王治文

论文

B

mPn的顶点被多重色集合可区别的一般边染色

山东大学学报(理学版)

2015 , 50 (2):

 22-26

 

陈祥恩

郭靖(第1研究生)

陈祥恩, 王治文,

姚兵

论文

B

若干点不交的n阶路的并图的非正规强度

数学杂志

2015,35(3):

699-704

 

陈祥恩,郭虹园,

王治文.

论文

B

mC4的顶点被多重色集合可区别的一般边染色

应用数学学报

2015,38(3):

406–412

 

冯慧芳,孟玉如

论文

B

基于移动模型的车载自组织网络连通特征

计算机应用

2015,35(7):

1829-1832

 

巩增泰*, 冯雪

论文

B

几类基于Orlicz 函数及强缺项收敛的模糊数列空间

陕西师范大学学报(自然科学版)

2015,43(1),1-7

 

巩增泰*, 魏朝琦

论文

B

集值函数关于非可加集值测度的Choquet积分

山东大学学报(理学版)

2015,50(4),14-23

 

李宝麟,苟海德

论文

B

滞后型泛函微分方程的有界变差解

数学杂志

2015,35(3)

567-578

 

李宝麟,魏婷婷,

申振宇

论文

B

脉冲滞后泛函微分方程的平均化

应用数学

2015,28(1)

83-91

 

刘建成,田小强

论文

B

中具有三个不同主曲率的双调和Lorentz超曲面

兰州大学学报(自然科学版)

2015,51(1)

124-128

 

刘信生,邓卫东,

陈祥恩,姚兵

论文

B

图合成的邻点可区别E-全染色

吉林大学学报(理学版)

2015,53(1):

49-53

 

刘信生,邓卫东,

王志强

论文

B

直积图邻点可区别E-全染色的一些结论

山东大学学报(理学版)

2015,50(2):

 5-8

 

马巧珍

张彦军(第1研究生)

马巧珍*

论文

B

非经典反应扩散方程在中全局吸引子的存在性

数学物理学报

2015,35 A( 2):

294-305.

 

马巧珍

雍鸿雄(第1研究生)

马巧珍*,常亚亚

论文

B

Existence of pullback attractors for non-autonomous suspension bridge equations,

四川大学学报(自然科学版)

2015, 52(2):

255-261

 

乔虎生,文海存

论文

B

关于序主弱平坦S-系的一个推广

山东大学学报(理学版)

2015,50(12)

109-120

 

乔虎生,杨丽丽

论文

B

On some new characterization ofpure epimorphisms

兰州大学学报(自然科学版)

2015,51(3)

418-421

 

乔虎生,郑奇莲

论文

B

The characterization of n-regular monoids by flatness property

数学杂志

2015,35(3),

499-504

 

师海忠,白亚兰,

王国亮,胡艳红

论文

B

一类新的互连网络:三角塔网络

工程数学学报

2015,32(1):

107-115

 

师海忠,师越

论文

B

关于互连网络群论模型的一簇猜想

计算机科学

2015,42(11A):

245-246,279

 

陶双平,王萍

论文

B

Calderon-Zygmund 算子及交换子在非齐度量测度空间上的 Morrey 空间中的有界性

吉林大学学报(理学版)

2015, 53(6):

1073-1080

 

汪璇, 马群

论文

B

带阻尼项的非自治2D Navier-Stokes方程的一致吸引子

吉林大学学报(理学版)

2015,53(6):

1086-1092

 

王占平

朱荣民(第1研究生)

王占平

论文

B

n阶三角矩阵环上的Gorenstein投射模与维数

山东大学学报(理学版)

2015,50(12),

85-92

 

姚兵

王晓敏(第1研究生)

赵喜杨,姚兵

论文

B

应用TFLS算法寻找SBEGN模型具有最多叶子的生成树

大连理工大学学报

2015,55(6),

650-656

 

姚兵

张婉佳(第1研究生)

刘霞,姚兵

论文

B

一类增长网络模型的生成树

厦门大学学报(自然科学版)

2015,54(4),

497-501

 

姚兵

刘霞(第1研究生)

姚东任,姚兵,

张婉佳

论文

B

探讨无标度网络(图)的平衡集

中山大学学报(自然科学版)

2015,Vol.54(1),

19-23

 

张春霞

翟晓蕊(第1研究生)

张春霞

论文

B

Strongly Cartan-Eilenberg Gorenstein projective and injective complexes

山东大学学报(理学版)

2015,50(12)

65-72

 

陈祥恩

著作

A

图的可区别染色引论

中国科学技术出版社

2015年11月

 

韦程东,张俐杰,

雒晓良

教材

B

应用高等数学理论及应用

新华出版社

2015年6月